Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24030
Title: Calabi–Yau property under monoidal Morita–Takeuchi equivalence
Authors: Wang, Xingting
Yu, Xiaolan
ZHANG, Yinhuo 
Issue Date: 2017
Source: PACIFIC JOURNAL OF MATHEMATICS, 290 (2), p. 481-510
Abstract: Let H and L be two Hopf algebras such that their comodule categories are monoidally equivalent. We prove that if H is a twisted Calabi–Yau (CY) Hopf algebra, then L is a twisted CY algebra when it is homologically smooth. In particular, if H is a Noetherian twisted CY Hopf algebra and L has finite global dimension, then L is a twisted CY algebra.
Notes: Wang, XT (reprint author), Temple Univ, Dept Math, Philadelphia, PA 19122 USA. xingting@temple.edu; xlyu@hznu.edu.cn; yinhuo.zhang@uhasselt.be
Keywords: Morita–Takeuchi equivalence; Calabi–Yau algebra; cogroupoid
Document URI: http://hdl.handle.net/1942/24030
Link to publication: http://msp.org/pjm/2017/290-2/index.xhtml
ISSN: 0030-8730
e-ISSN: ****-****
DOI: 10.2140/pjm.2017.290.481
ISI #: 000409093000010
Rights: © 2017 Mathematical Sciences Publisher
Category: A1
Type: Journal Contribution
Validations: ecoom 2018
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
comodule13.pdfPeer-reviewed author version474.74 kBAdobe PDFView/Open
Calabi-Yau property under monoidal Morita-Takeuchi equivalences.pdfPublished version457.11 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

4
checked on May 21, 2022

Page view(s)

46
checked on May 27, 2022

Download(s)

78
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.